# SDR 97ZZZM878

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Chipped
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK AT BS 500 LBL 28 HAS CHIP OUT OF LIMITS.  FABRICATED SEAT TRACK FROM BAC 1520-792 77.5 INCH BY 3.5 INCH.  INSTALLED SEAT TRACK IAW B737 SRM 53-10-5.  (M)
